Enteric Coated Low Dose br Aspirin 81 mg Pain Reliever Safety Coated for Aspirin Regimen Users 2 Easy to Swallow 3 For Heart Health Walgreens Pharmacist recommended. Compare to St. Joseph Low Dose 81 mg Aspirin active ingredient. Does not contain gluten. Walgreens Pharmacist Survey Study, November 2012 This product is not manufactured or distributed by St. Josephs Healthcare Prodcuts, LLC, owner of the registered trademark St. Joseph Low Dose 81 mg Aspirin. 100% Satisfaction guaranteed with all Walgreens products or your money back.